# SDR CALA2024121803104

- Difficulty date: December 11, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 62,229 hours, 22,499 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESKIN AFT CARGO DOOR.   REMOVED AND REPLACED AFT CARGO DOOR SKIN IAW B737 SRM 51-40-02-0 G-0, SRM 51-40-08-0G-0,SRM 51-20-01-0G-0,AMM51-21-72-370-803,SRM 52-30-01-2R-3, AMM 51-21-99-300 AND DRW 143A6112 AND 143A6110.
